Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A degree for nonacyclic multiple-valued transformations


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 80 (1974), 59-61
MSC (1970): Primary 47H10, 54C60, 54H25
DOI: https://doi.org/10.1090/S0002-9904-1974-13352-5
MathSciNet review: 0326505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 2. D. G. Bourgin, Fixed points and saddle points, Notices Amer. Math. Soc., Abstract #72 T-9171.
  • 3. D. G. Bourgin, Cones and Vietoris-Begle type theorems, Trans. Amer. Math. Soc. 174 (1972), 155-183. MR 322854
  • 4. D. G. Bourgin, Fixed point and min max theorems, Pacific J. Math 45 (1973), 403-412. MR 336739
  • 5. E. G. Skljarenko, Some applications of the theory of sheaves in general topology, Uspehi Mat. Nauk 19 (1964), no. 6 (120), 47-70=Russian Math. Surveys 19 (1964), no. 6, 41-62. MR 30 #1490. MR 171259

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H10, 54C60, 54H25

Retrieve articles in all journals with MSC (1970): 47H10, 54C60, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13352-5

American Mathematical Society